# SDR DALA104929872

- Difficulty date: March 4, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N781NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48121
- Aircraft time: 66,948 hours, 62,470 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Angle
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND RT ENGINE PYLON LOWER SUPPORT ANGLE TO FUSELAGE CRACKED AT BS 1160. REPAIRED PER SRM 54-04-10.
